# SDR 7AHR20131129004

- Difficulty date: November 19, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME CRACKED AT AFT DOOR LATCH LOCATION ON LOWER, MID CARGO COMPARTMENT DOOR BEHIND EXISTING REPAIR.
